# SDR AUS20030780

- Difficulty date: July 18, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Unlocked
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) DOOR L1 HANDLE MOVED UP CAUSING AIR NOISE DURING FLIGHT. HANDLE MOVED ON SEVERAL OCCASIONS. SUSPECT CAUSED BY INCORRECT RIGGING/ADJUSTMENT.
